Wednesday, September 8, 2010

Take The Pill for Spider Veins!

(Photo Source)
If you want to have spider veins that, is.

According to Web MD and the US Department of Health Services, taking medications containing estrogen and progesterone can contribute to the development or worsening of spider veins.

Avoiding spider veins is not merely a question of vanity.  They can be very uncomfortable, and can also be a sign of serious circulatory problems in the legs.

Of course, there are plenty of other factors that contribute to spider veins, including heredity, pregnancy, aging, menopause, and lack of exercise.

But, considering that the Pill is also associated with increased risk of cancer, stroke, heart attack, decreased libido, bone loss and many other unpleasant side effects, why give your body one more reason to develop spider veins?

Natural Family Planning keeps looking better and better.

Friday, September 3, 2010